Oklahoma, 2015

Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015

May 26 to 27, 2015 · NWS OUN · 43 events in 15 counties and zones

Supercell storms formed along a cold front and a dryline across western Oklahoma down through central Texas and then made their way eastward.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Supercell storms formed along a cold front and a dryline across western Oklahoma down through central Texas and then made their way eastward.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 26, 11:28 AM CST, 43 minutes earlier.

Area forecast discussion, May 26, 11:28 AM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1228 PM CDT TUE MAY 26 2015

.AVIATION...
MORNING STRATUS HAS ERODED AT THE TAF SITES. EXPECT SCATTERED
STORMS TO DEVELOP THIS AFTERNOON... BUT WITH THE SCATTERED
NATURE... DID NOT INCLUDE ANY TEMPO GROUPS IN THE TAF SITES. HAVE
INCLUDED SOME PROB30S FOR THE EVENING STORMS WHERE APPROPRIATE
WHEN I CAN. SOME MVFR CIGS ARE EXPECTED TO REDEVELOP OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 624 AM CDT TUE MAY 26 2015/

DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....

AVIATION...
A NARROW BAND OF DENSE FG FROM NEAR KSPS TO KOKC WILL DISSIPATE
BETWEEN 1230Z AND 1500Z. MEANWHILE...A FEW SHRA WILL TREK E ACROSS
W OK AND W N TX THIS MORNING. THESE HIGH-BASED SHRA SHOULD NOT BE
MUCH OF A CONCERN TO AVIATION...UNLESS THEY DEVELOP INTO TSRA.
THEY SHOULD DISSIPATE TOWARD NOON. STRONG INSTABILITY THIS
AFTERNOON WILL SUPPORT SEVERE TSRA WHEREVER THEY ARE ABLE TO
FORM...MOST LIKELY IN S OK AND N TX. THESE TSRA ARE EXPECTED TO
MOVE NE INTO CENTRAL/NORTH-CENTRAL OK THIS EVENING. THERE IS
GREAT UNCERTAINTY REGARDING THE FORECAST AFTER ABOUT 06Z
TONIGHT...AS IT WILL BE HIGHLY DEPENDENT ON WHAT HAPPENS WITH THE
AFTERNOON/EVENING TSRA.

CMS

PREV DISCUSSION... /ISSUED 426 AM CDT TUE MAY 26 2015/

DISCUSSION...
MID/HIGH-LEVEL CLOUDINESS ASSOCIATED WITH THE LARGE THUNDERSTORM
COMPLEX THAT ROLLED THROUGH OUR FORECAST AREA YESTERDAY IS
RECEDING SLOWLY EAST THIS MORNING. AT 4 AM...THE WESTERN EDGE OF
THE CLOUD COVER WAS ALONG I-35. JUST TO THE WEST OF THIS
EDGE...DENSE FOG WAS FORMING IN THE VERY HUMID AIRMASS. WE HAVE
ELECTED TO INCLUDE A DENSE FOG ADVISORY IN THIS FORECAST
ISSUANCE...BEGINNING WITH COUNTIES THAT HAVE...OR SHOW A STRONG
PROMISE OF...VISIBILITIES BELOW 1/4 MILE. WE MAY HAVE TO EXTEND
THE ADVISORY TO THE NORTH OR WEST IF FOG SPREADS MUCH BEYOND ITS
CURRENT BOUNDS.

FOR TODAY THROUGH THURSDAY...A FAIRLY NONDESCRIPT UPPER-AIR
PATTERN WILL RESULT IN LOOSELY-FOCUSED CONVECTION. THE
DRYLINE...OR PERHAPS THE NOT-AS-HUMID-LINE...MAY PROVIDE A BIT OF
A FOCUS FOR CONVECTION THIS AFTERNOON AND BEYOND. IN ANY
CASE...ANY STORMS THAT FORM WILL HAVE A HUGE AMOUNT OF INSTABILITY
TO WORK WITH...AND SUFFICIENT VERTICAL WIND SHEAR TO BECOME QUITE
SEVERE.

THURSDAY EVENING AND BEYOND...THE UPPER-AIR PATTERN BECOMES MORE
ACTIVE...WITH STRONGER WAVES MOVING ACROSS THE REGION...ALONG WITH
A SURFACE FRONT THAT SHOULD ARRIVE THIS WEEKEND. THIS WILL PROVIDE
GREATER SUPPORT FOR STORMS...SO RAIN CHANCES WILL BE HIGHER UNTIL
THE COLD FRONT MOVES SOUTH OF OUR FORECAST AREA. THIS...OF
COURSE...ASSUMES THAT THE COLD FRONT DOES ACTUALLY MOVE SOUTH OF
OUR FORECAST AREA. IT TENDS TO BE FAIRLY DIFFICULT TO GET COLD
FRONTS DEEP INTO TEXAS THIS TIME OF YEAR...SO IT IS QUITE POSSIBLE
THAT THE ECMWF IS BEING UNREALISTIC IN ITS PLAN OF TAKING THE
FRONT WELL SOUTH OF THE RED RIVER. THE GFS LOOKS PERHAPS A BIT
MORE IN LINE WITH CLIMATOLOGY...AND THIS WOULD ARGUE FOR HIGHER
RAIN CHANCES INTO EARLY NEXT WEEK...ESPECIALLY IN OUR SOUTHERN
COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  62  82  67 /  20  40  50  50
HOBART OK         80  60  83  65 /  20  20  40  50
WICHITA FALLS TX  85  65  86  66 /  30  30  40  40
GAGE OK           79  56  83  62 /  20  20  30  50
PONCA CITY OK     81  61  83  65 /  20  40  30  40
DURANT OK         82  66  83  66 /  20  40  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 26, 10:45 AM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT TUE MAY 26 2015

OKZ004>048-050>052-TXZ083>090-271645-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL
THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A
LINE EXTENDING FROM FREEDOM...TO WEATHERFORD AND CHICKASHA...TO
ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS
LINE.

TIMING...
2 PM TO MIDNIGHT.

IMPACTS...
HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...
LARGE HAIL UP TO TENNIS BALL SIZE...
DAMAGING WINDS UP TO 70 MPH...
LOW CHANCE FOR A FEW TORNADOES...

DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS MAY FORM ACROSS NORTHERN TEXAS AND
SOUTHERN OKLAHOMA THIS AFTERNOON AND MOVE EAST AND NORTHEAST
THROUGH THE EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST
WEST AND WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS
SUPERCELLS...THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED TO
WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT.

DUE TO MODERATE TO STRONG INSTABILITY...AND SUFFICIENT MOISTURE
AND SHEAR...SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
HAZARDS...THOUGH LOW LEVEL SHEAR MAY BE STRONG ENOUGH FOR A FEW
TORNADOES TO OCCUR...ESPECIALLY NEAR THE RED RIVER VALLEY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE
THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM
CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 26, 10:28 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1128 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     GOREE                   33.47N 99.52W
05/25/2015                   KNOX               TX   PUBLIC

            TREE LIMBS DOWNED

1230 PM     TSTM WND DMG     MEGARGEL                33.45N 98.93W
05/25/2015                   ARCHER             TX   PUBLIC

            SPORADIC TREE DAMAGE. EST 60 TO 70 MPH GUSTS.

0115 PM     TSTM WND GST     NEWPORT                 33.48N 98.02W
05/25/2015  E70.00 MPH       CLAY               TX   EMERGENCY MNGR

0120 PM     TSTM WND DMG     1 W SHEPPARD AFB        33.97N 98.53W
05/25/2015                   WICHITA            TX   TRAINED SPOTTER

            LARGE TREE LIMBSDOWN-GREATER THAN 2 INCHESINDIAMETER

0130 PM     TSTM WND DMG     6 SE HENRIETTA          33.76N 98.12W
05/25/2015                   CLAY               TX   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED. EST 75 MPH GUSTS.

0227 PM     TSTM WND GST     1 N COMANCHE            34.38N 97.97W
05/25/2015  M60.00 MPH       STEPHENS           OK   AMATEUR RADIO

0235 PM     TORNADO          2 S COLBERT             33.83N 96.50W
05/25/2015                   BRYAN              OK   AMATEUR RADIO

            TORNADO NEAR HIGHWAY 75.

0245 PM     TSTM WND GST     7 NW VELMA              34.53N 97.75W
05/25/2015  M62.00 MPH       STEPHENS           OK   MESONET

0250 PM     TSTM WND GST     7 WNW ARDMORE           34.21N 97.25W
05/25/2015  M58.00 MPH       CARTER             OK   MESONET

0255 PM     TORNADO          3 N BLUE                34.04N 96.23W
05/25/2015                   BRYAN              OK   TRAINED SPOTTER

0305 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/25/2015  M57.00 MPH       JEFFERSON          OK   MESONET

0310 PM     TORNADO          5 ENE CADDO             34.16N 96.19W
05/25/2015                   BRYAN              OK   AMATEUR RADIO

0315 PM     TSTM WND DMG     3 E ELMORE CITY         34.62N 97.34W
05/25/2015                   GARVIN             OK   AMATEUR RADIO

            10 POWER POLES DOWN.

0320 PM     FLASH FLOOD      N MADILL                34.09N 96.77W
05/25/2015                   MARSHALL           OK   TRAINED SPOTTER

            6 INCHES OF WATER COVERING 199/70 IN MADILL.

0340 PM     HAIL             ATOKA                   34.38N 96.13W
05/25/2015  E1.00 INCH       ATOKA              OK   EMERGENCY MNGR

0343 PM     TORNADO          3 E ATOKA               34.38N 96.08W
05/25/2015                   ATOKA              OK   STORM CHASER

0346 PM     FLASH FLOOD      ATOKA                   34.38N 96.13W
05/25/2015                   ATOKA              OK   TRAINED SPOTTER

            STREETS COVERED WITH 2 FEET OF WATER.

0347 PM     FLASH FLOOD      2 ESE MANNSVILLE        34.18N 96.85W
05/25/2015                   JOHNSTON           OK   TRAINED SPOTTER

            3 INCHES OF STANDING WATER ON US 177. DITCH/RUNOFF FULL.

0349 PM     FLASH FLOOD      ATOKA                   34.38N 96.13W
05/25/2015                   ATOKA              OK   TRAINED SPOTTER

            UP TO TWO FEET OF WATER ON AREA ROADS.

0440 PM     TSTM WND DMG     HOLDENVILLE             35.08N 96.40W
05/25/2015                   HUGHES             OK   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWNED

0532 PM     HAIL             MEDFORD                 36.81N 97.73W
05/25/2015  E1.00 INCH       GRANT              OK   STORM CHASER

            REPORTED BY KOCO.

0750 PM     FLOOD            CARNEGIE                35.10N 98.60W
05/25/2015                   CADDO              OK   EMERGENCY MNGR

            WATER RESCUE...CAR IN WASHITA RIVER FLOOD AT CORNER OF
            BIRCH AND DELAWARE.

&&

MAUSTIN
Local storm report, May 26, 10:32 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1132 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     HOLDENVILLE             35.08N 96.40W
05/25/2015                   HUGHES             OK   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWNED

&&

MAUSTIN
Special weather statement, May 26, 11:50 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 PM CDT TUE MAY 26 2015

OKZ038-044-261815-
COMANCHE OK-COTTON OK-
1250 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE AND
NORTHERN COTTON COUNTIES UNTIL 115 PM CDT...

AT 1244 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GERONIMO...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN LAWTON...WALTERS...GERONIMO...STERLING AND HULEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3429 9846 3439 9855 3477 9818 3441 9815
TIME...MOT...LOC 1744Z 227DEG 22KT 3441 9843

AUSTIN
Special weather statement, May 26, 11:55 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT TUE MAY 26 2015

OKZ038-039-044-261815-
COMANCHE OK-COTTON OK-STEPHENS OK-
1255 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...
NORTHEASTERN COTTON AND NORTHWESTERN STEPHENS COUNTIES UNTIL 115 PM
CDT...

AT 1251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GERONIMO...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3436 9832 3450 9847 3477 9822 3458 9796
TIME...MOT...LOC 1751Z 226DEG 44KT 3449 9833

..SPEG.

The radar

The Altus AFB radar (KFDR), 69 km away, was scanning. The volume nearest the first event began at 18:08 UTC.

Open the radar archive at this moment

Event by event

37 hail, 2 tornado, 2 thunderstorm wind, 1 flood, 1 flash flood. Local standard time, as filed.

Hail, Comanche

When
May 26, 12:11 PM CST
Where
Comanche County, 4.48 mi SW of Pumpkin Center
Measured
1 in hail
Reported by
Public
Coordinates
34.540, -98.260

Hail, Oklahoma

When
May 26, 1:25 PM CST
Where
Oklahoma County, 1.13 mi E of (Okc)will Rogers Apt
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.390, -97.580

Hail, Oklahoma

When
May 26, 1:29 PM CST
Where
Oklahoma County, (Okc)will Rogers Apt
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.390, -97.600

Hail, Oklahoma

When
May 26, 1:42 PM CST
Where
Oklahoma County, Oklahoma City
Measured
1 in hail
Reported by
Public
Coordinates
35.470, -97.510

Hail, Oklahoma

When
May 26, 1:50 PM CST
Where
Oklahoma County, 1.49 mi SSW of Forest Park
Measured
1.5 in hail
Reported by
Public
Coordinates
35.490, -97.460

No damage reported.

Hail, Oklahoma

When
May 26, 2:05 PM CST
Where
Oklahoma County, 3.63 mi NNW of Jones
Measured
1.5 in hail
Reported by
Public
Coordinates
35.620, -97.310

Hail, Oklahoma

When
May 26, 2:06 PM CST
Where
Oklahoma County, 3.13 mi WNW of Luther
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.680, -97.240

Hail, Oklahoma

When
May 26, 2:10 PM CST
Where
Oklahoma County, 3.5 mi N of Jones
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.620, -97.300

Hail, Logan

When
May 26, 2:10 PM CST
Where
Logan County, 8.95 mi SSE of Meridian
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.720, -97.190

Hail, Payne

When
May 26, 2:32 PM CST
Where
Payne County, Ripley
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.020, -96.900

Hail, Tillman

When
May 26, 4:05 PM CST
Where
Tillman County, 3.45 mi N of Davidson
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
34.290, -99.080

Hail, Tillman

When
May 26, 4:11 PM CST
Where
Tillman County, 2.69 mi SW of Frederick Arpt
Measured
2 in hail
Reported by
Amateur Radio
Coordinates
34.320, -99.010

No damage reported.

Hail, Kiowa

When
May 26, 4:50 PM CST
Where
Kiowa County, 2.07 mi S of Mountain View
Measured
2 in hail
Reported by
Law Enforcement
Coordinates
35.070, -98.750

No damage reported.

Hail, Custer

When
May 26, 5:15 PM CST
Where
Custer County, 3.37 mi E of Weatherford
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.530, -98.640

No damage reported. Time estimated from radar.

Hail, Jefferson

When
May 26, 5:32 PM CST
Where
Jefferson County, Hastings
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.230, -98.110

No damage reported.

Tornado, Custer

When
May 26, 5:32 PM CST
Where
Custer County, 4.25 mi E of Weatherford
Rating
EF0
Path length
0.1 mi
Path width
30 yd
Continued into
Caddo, Ok (OUN)
Reported by
Broadcast Media
Coordinates
35.521, -98.625

OKC television stations showed footage of a tornado developing briefly to the east of Weatherford and west-southwest of Hydro. A well house was thrown across the road, a heavy cattle feeder was displaced and a picnic table and gas grill were blown off a patio at a house on the Custer-Caddo County line. This tornado moved into Caddo County.

Tornado, Caddo

When
May 26, 5:32 PM CST
Where
Caddo County, 3.04 mi SW of Hydro
Rating
EF0
Path length
0.1 mi
Path width
30 yd
Reported by
Broadcast Media
Coordinates
35.522, -98.621

OKC television stations showed footage of a tornado developing briefly to the east of Weatherford and west-southwest of Hydro. A well house was thrown across the road, a heavy cattle feeder was displaced and a picnic table and gas grill were blown off a patio at a house on the Custer-Caddo County line. This tornado moved into Caddo County from Custer County.

Hail, Cotton

When
May 26, 5:33 PM CST
Where
Cotton County, 8.12 mi SSE of Temple
Measured
1.75 in hail
Reported by
Public
Coordinates
34.160, -98.180

No damage reported.

Hail, Caddo

When
May 26, 5:50 PM CST
Where
Caddo County, 1.38 mi S of Hydro
Measured
1.75 in hail
Reported by
Public
Coordinates
35.530, -98.580

No damage reported.

Hail, Stephens

When
May 26, 5:56 PM CST
Where
Stephens County, Comanche
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
34.370, -97.970

Hail, Stephens

When
May 26, 5:59 PM CST
Where
Stephens County, Empire City
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.420, -98.040

No damage reported.

Hail, Stephens

When
May 26, 6:00 PM CST
Where
Stephens County, Duncan
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
34.500, -97.960

Hail, Stephens

When
May 26, 6:04 PM CST
Where
Stephens County, Duncan
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
34.500, -97.960

Hail, Major

When
May 26, 6:38 PM CST
Where
Major County, 2.17 mi SE of Ames
Measured
3 in hail
Reported by
Amateur Radio
Coordinates
36.230, -98.160

No damage reported.

Hail, Major

When
May 26, 6:45 PM CST
Where
Major County, 4.46 mi E of Ames
Measured
3 in hail
Reported by
Public
Coordinates
36.250, -98.110

No damage reported.

Hail, Garfield

When
May 26, 6:55 PM CST
Where
Garfield County, 1.67 mi W of Drummond
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
36.300, -98.070

No damage reported.

Hail, Grady

When
May 26, 6:57 PM CST
Where
Grady County, 2.83 mi W of Tabler
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
35.040, -97.870

Hail, Garfield

When
May 26, 7:02 PM CST
Where
Garfield County, 2.07 mi N of Drummond
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
36.330, -98.040

Hail, Garfield

When
May 26, 7:08 PM CST
Where
Garfield County, 1.31 mi ESE of Lahoma
Measured
2.5 in hail
Reported by
Emergency Manager
Coordinates
36.380, -98.070

No damage reported.

Hail, Garfield

When
May 26, 7:19 PM CST
Where
Garfield County, Enid
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.400, -97.880

Hail, Grady

When
May 26, 7:20 PM CST
Where
Grady County, 3.46 mi ENE of Middleberg
Measured
1 in hail
Reported by
Public
Coordinates
35.120, -97.680

Hail, Garfield

When
May 26, 7:23 PM CST
Where
Garfield County, 0.69 mi N of Carrier
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
36.490, -98.020

No damage reported.

Hail, Garfield

When
May 26, 7:28 PM CST
Where
Garfield County, Drummond
Measured
2.5 in hail
Reported by
Emergency Manager
Coordinates
36.300, -98.040

No damage reported.

Hail, Garfield

When
May 26, 7:44 PM CST
Where
Garfield County, 2.82 mi NNW of North Enid
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
36.480, -97.880

No damage reported.

Hail, Caddo

When
May 26, 7:59 PM CST
Where
Caddo County, Carnegie
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
35.100, -98.600

Hail, Kiowa

When
May 26, 8:00 PM CST
Where
Kiowa County, 6.22 mi E of Mountain View
Measured
2.5 in hail
Reported by
Amateur Radio
Coordinates
35.100, -98.640

No damage reported.

Hail, Caddo

When
May 26, 8:10 PM CST
Where
Caddo County, 2.07 mi N of Carnegie
Measured
1 in hail
Reported by
Public
Coordinates
35.130, -98.600

Thunderstorm Wind, Blaine

When
May 26, 8:22 PM CST
Where
Blaine County, 10.1 mi W of Greenfield
Measured
61 kt (70 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.730, -98.560

Two 12-inch diameter trees down.

Hail, Blaine

When
May 26, 8:53 PM CST
Where
Blaine County, Watonga
Measured
1.75 in hail
Reported by
Public
Coordinates
35.850, -98.410

No damage reported.

Flood, Blaine

When
May 26, 9:15 PM CST to May 27, 12:15 AM CST
Where
Blaine County, 3.45 mi N of Eagle City to 1.19 mi NE of Eagle City
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
35.980, -98.590

High water over SR 58 with both lanes covered.

Thunderstorm Wind, Logan

When
May 26, 9:20 PM CST
Where
Logan County, 1.67 mi W of Orlando
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.150, -97.410

One power pole downed.

Hail, Logan

When
May 26, 9:48 PM CST
Where
Logan County, 3.55 mi SE of Lovell
Measured
2.5 in hail
Reported by
Amateur Radio
Coordinates
36.020, -97.600

No damage reported.

Flash Flood, Logan

When
May 26, 10:15 PM CST to May 27, 1:15 AM CST
Where
Logan County, 1.09 mi SSE of Marshall to 0.19 mi ESE of Lovell
Cause
Heavy Rain
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
36.147, -97.609

Several rural roads and one bridge washed out between Marshall, Orlando and Mulhall.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2015Every state in 2015This day in weather historyThe tornado archive for Oklahoma, 2015Warnings in Oklahoma, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 580736, 580737, 580738, 580740, 580741, 580742, 580743, 580744, 580745, 580746, 580747, 580748, 580749, 580750, 580751, 582331, 582333, 580752, 580753, 580754, 580755, 580756, 580757, 580758, 580760, 580761, 580762, 580763, 580764, 580765, 580766, 580767, 580768, 580769, 580771, 580772, 580773, 580774, 580776, 582184, and more.